MDJunction - People Helping People
 
Ask a Question
04/09/2010 04:40 PM

What's A BP to do?

djb710
djb710  
Posts: 65
Member

Ok so I was diagnosed in February and i've been bouncing around on meds since then. At this point I feel if I was able to get a contract to do work, that I physically and mentally cannot do any work. I really feel that i'm getting worst instead of better. This entire week has been crazy and i see other people saying that in the past they may not have been aware of it, but since they are on medicines they are just able to notice the behavior more.

My wandering mind and my wandering eye is acting up again, I haven't acted on it but it's really tough not to. I slept for 3 hours last night and that was thanx to 220mg trazodone and 4 tylenol pm , I woke up and started chatting away to the wife and all she said was, wow you're wired. I think i've been peaking for a month now, I just can't get back to level ground. I take my first dose of seroquel tonight so hopefully that works , I wish that stuff was cheaper. So anyone with some experience in this let me hear ya!!!!

Reply
 

04/09/2010 05:33 PM
YorkieLove
YorkieLove  
Posts: 7033
VIP Member
I'm an Advocate

Sorry. I have bipolar II and only get hypomania very rarely. Seroquel makes some people very tired, so maybe it will work for you. I will be thinking about you. I hope the meds help you come down.

04/09/2010 05:33 PM
Dit
Dit  
Posts: 13748
Group Leader
I'm an Advocate

Getting back to level ground can take some time. You were just diagnosed in February, that's only a little over 2 months and thats not very long ago. For myself after the first time i got sick and put on meds, it took 8 months (was in a day hospital outpatient program) before i started working again. Then i hit another episode 1 yr later had to stop working was put on higher dosage of meds put back in day hospital for 1 yr and i moved into a half-way home and then a group home. Did not go out to work again for 1 yr.

djb710, i know its hard just waiting and stating that you do not feel you could work thats totally understandable, you need to find that stability that a lot of us do eventually find. Trust me there is hope, i consider myself a walking miracle with all i've accomplished since i was first sick at age 18.

You sound like you could be hypomanic or manic. Keep in touch with your pdoc; since you have not been sleeping much mania could set in. Glad to hear you were given seroquil, hopefully this will help you sleep. Glad to hear your trazodone dosage has gone up.

I wish you happiness and keep posting we are all here for you.

Post edited by: Dit, at: 04/09/2010 05:37 PM


04/09/2010 06:48 PM
djb710
djb710  
Posts: 65
Member

Everything I've done up to this point has seemed normal, bp was always thrown around, but nothing ever came of it. Mainly because I never followed through, I have a great ability of appearing very normal and as if nothing is going on in my head, my therapist is amazed at how cool and calm I can become which is probably one of my greatest downfalls. The way I am looking at it is I made it through in the past and i'm just thinking of whether or not this is really worth it. The worst part is i'm really isolated, I have my mother to talk to, but she doesn't really get it, my wife tries to get it too much and that's about all I have. I am not coming down from the high yet , I took my seroquel and my pdoc told me to discontinue the trazadone , so he's probably going to have to tweak the dosage of that some.

Thanx for all the suggestions and life stories , it's good to not be alone through this Smile


04/09/2010 07:29 PM
santos63
santos63  
Posts: 2524
Senior Member

The seroquel should help. I take 300mg of Seroquel XR in the am(less sedation for during the day), and seroquel regular at bedtime. It usually does the trick, unless I have accidently ingested some caffeine, or something like that.

04/09/2010 11:48 PM
mem7722

ive just started back on seroquel, 300 mg, its worked for me in the past and its fairly fast acting, its the only one that seems to work for me risperdal gave me terrible side effects and abilify didnt work for me at all, so its back to the seroquel and the weight gain for me.

04/09/2010 11:58 PM
newlifechange
newlifechange  
Posts: 484
Member

I just started Seroquel three days ago. I started on 50mg and I have to keep moving up from their. I will end up at 300mg. I too have a ton of thoughts running around and around. I get up every hour to two hours through the night. The first time I took the Seroquel I got up two times. However, I ended up eating and falling asleep while doing so. I sure hope that it works for sleep. UGH! I'm tired during the day and I ended up taking like 2 naps. Good luck to ya!! Let me know if it worked!

04/10/2010 12:21 AM
DonnaLynne

If meds make you sleepy, tell the doc you want to take them at night, but I love the idea of taking those two naps,,,,,,hmmmmmmmm, insomniac is jealous,,,,,,,,

04/10/2010 01:16 AM
Judith53
Judith53Posts: 104
Member

I think a lot of us have the character of wanting to isolate ourselves. I know it has been a big problem for me. You talk to people on here who get you is what you do. You might also have disassociation if you are acting very cool and together. I also have that from time to time when I know the pressure is on to be

"normal." I can't fall asleep at night without my trazadone. Otherwise it is like flipping channels only in my head all night long.

Take care,

Judith53Smile


04/10/2010 01:17 AM
Judith53
Judith53Posts: 104
Member

I take Klonopin to relax about an hour before I go to sleep as otc stuff is not helpful to me. My son is 23 and takes Xanax and something else for sleep. You may not have the right combo yet.
Reply

Share this discussion with your friends:
<< Start < Prev 1 Next > End >>


Disclaimer: The information provided in MDJunction is not a replacement for medical diagnosis, treatment, or professional medical advice.
In case of EMERGENCY call 911 or 1.800.273.TALK (8255) to the National Suicide Prevention Lifeline. Read more.
Contact Us | About Us
Copyright (c) 2006-2014 MDJunction.com All Rights Reserved